Alert archive / Indiana / Flash Flood Watches in 2015

Flash Flood Watch 2, NWS Northern Indiana

June 17, 20158 counties in Indiana; Allen County, Van Wert County, Ohio

NWS Northern Indiana issued this flash flood watch at Jun 17, 2015, 4:15 AM EDT for 8 counties in Indiana; Allen County, Van Wert County, Ohio. It took effect at Jun 17, 2015, 8:00 AM EDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jun 17, 2015, 4:15 AM EDT (08:15 UTC)
In effect from
Jun 17, 2015, 8:00 AM EDT
Expired
Jun 17, 2015, 8:58 PM EDT
In force
13 hr
Issued by
NWS Northern Indiana
Flood severity
None

Counties Adams County, IN, Blackford County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, Miami County, IN, Wabash County, IN, Wells County, IN, Allen County, OH, Van Wert County, OH

The radar

The Northern Indiana radar (KIWX), 84 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 51 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
51 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
1241 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

661 
WGUS63 KIWX 170815
FFAIWX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NORTHERN INDIANA
415 AM EDT WED JUN 17 2015

...POTENTIAL FOR FLASH FLOODING FROM THIS MORNING THROUGH LATE
THIS AFTERNOON...

.SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY ONCE AGAIN TODAY AS
A WARM FRONT LIFTS ACROSS THE REGION. SOME LOCALIZED HEAVIER
DOWNPOURS ARE EXPECTED WITH THE SHOWERS AND THUNDERSTORMS
TODAY...PARTICULARLY ALONG AND SOUTH OF THE US ROUTE 24 CORRIDOR.
THE COMBINATION OF SHOWERS AND THUNDERSTORMS TODAY AND THE RECENT
HEAVY RAINFALL ACROSS PORTIONS OF THE AREA MAY LEAD TO A THREAT OF
FLASH FLOODING FROM THIS MORNING THROUGH THIS AFTERNOON.

INZ023>027-032>034-OHZ024-025-171615-
/O.NEW.KIWX.FF.A.0002.150617T1200Z-150617T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-VAN WERT-
ALLEN OH-
INCLUDING THE CITIES OF...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...VAN WERT...DELPHOS...
OHIO CITY...LIMA...SPENCERVILLE
415 AM EDT WED JUN 17 2015

...FLASH FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTHERN INDIANA AND 
  NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTHERN 
  INDIANA...ADAMS...BLACKFORD...GRANT...HUNTINGTON...JAY... 
  MIAMI...WABASH AND WELLS. IN NORTHWEST OHIO...ALLEN OH AND VAN 
  WERT. 

* FROM 8 AM EDT THIS MORNING THROUGH THIS AFTERNOON

* SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE THIS MORNING
  AND PERSIST INTO THIS AFTERNOON. THE POTENTIAL OF LOCALLY
  HEAVIER DOWNPOURS TODAY COMBINED WITH THE RECENT HEAVY
  RAINFALL...SATURATED SOILS...AND ALREADY HIGH STREAM AND RIVER
  LEVELS MAY RESULT IN FLASH FLOODING THROUGH LATE THIS AFTERNOON.

* PEOPLE LIVING NEAR STREAMS...RIVERS...AND IN URBAN AREAS ARE
  ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
3 follow-up statements
429 
WGUS63 KIWX 171436
FFAIWX

FLOOD WATCH
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1036 AM EDT WED JUN 17 2015

INZ023>027-032>034-OHZ024-025-172200-
/O.CON.KIWX.FF.A.0002.000000T0000Z-150617T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-VAN WERT-
ALLEN OH-
INCLUDING THE CITIES OF...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...VAN WERT...DELPHOS...
OHIO CITY...LIMA...SPENCERVILLE
1036 AM EDT WED JUN 17 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHERN INDIANA AND NORTHWEST OHIO...INCLUDING 
  THE FOLLOWING AREAS...IN NORTHERN INDIANA...ADAMS... 
  BLACKFORD...GRANT...HUNTINGTON...JAY...MIAMI...WABASH AND 
  WELLS. IN NORTHWEST OHIO...ALLEN OH AND VAN WERT. 

* UNTIL 6 PM EDT THIS EVENING

* SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED LATE THIS
  MORNING AND AFTERNOON. THE POTENTIAL OF LOCALLY HEAVIER
  DOWNPOURS TODAY COMBINED WITH THE RECENT HEAVY
  RAINFALL...SATURATED SOILS...AND ALREADY HIGH STREAM AND RIVER
  LEVELS MAY RESULT IN FLASH FLOODING THROUGH LATE THIS AFTERNOON.

* PEOPLE LIVING NEAR STREAMS...RIVERS...AND IN URBAN AREAS ARE 
  ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
886 
WGUS63 KIWX 171927
FFAIWX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NORTHERN INDIANA
327 PM EDT WED JUN 17 2015

INZ023>027-032>034-OHZ024-025-180100-
/O.EXT.KIWX.FF.A.0002.000000T0000Z-150618T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-VAN WERT-
ALLEN OH-
INCLUDING THE CITIES OF...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...VAN WERT...DELPHOS...
OHIO CITY...LIMA...SPENCERVILLE
327 PM EDT WED JUN 17 2015

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF NORTHERN INDIANA AND NORTHWEST OHIO...INCLUDING 
  THE FOLLOWING AREAS...IN NORTHERN INDIANA...ADAMS... 
  BLACKFORD...GRANT...HUNTINGTON...JAY...MIAMI...WABASH AND 
  WELLS. IN NORTHWEST OHIO...ALLEN OH AND VAN WERT. 

* UNTIL 9 PM EDT THIS EVENING

* SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED LATE THIS
  AFTERNOON INTO EARLY THIS EVENING. THE POTENTIAL FOR LOCALLY
  HEAVIER DOWNPOURS COMBINED WITH RECENT HEAVY RAINFALL...
  SATURATED SOILS...AND ALREADY HIGH STREAM AND RIVER LEVELS MAY
  RESULT IN FLASH FLOODING.

* PEOPLE LIVING NEAR STREAMS...RIVERS...AND IN URBAN AREAS ARE 
  ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
546 
WGUS63 KIWX 180058
FFAIWX

FLOOD WATCH
NATIONAL WEATHER SERVICE NORTHERN INDIANA
858 PM EDT WED JUN 17 2015

INZ023>027-032>034-OHZ024-025-180200-
/O.CAN.KIWX.FF.A.0002.000000T0000Z-150618T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-VAN WERT-
ALLEN OH-
INCLUDING THE CITIES OF...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...VAN WERT...DELPHOS...
OHIO CITY...LIMA...SPENCERVILLE
858 PM EDT WED JUN 17 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHERN INDIANA AND
NORTHWEST OHIO HAS BEEN CANCELLED. 

THE THREAT FOR WIDESPREAD HEAVY RAIN THIS EVENING HAS ENDED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this flash flood watch went out at Jun 17, 1:29 AM EDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jun 17, 1:29 AM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
129 AM EDT WED JUN 17 2015

.SYNOPSIS...
ISSUED AT 347 PM EDT TUE JUN 16 2015

RAIN AND THUNDERSTORMS WILL MOVE BACK INTO THE REGION LATER
TONIGHT INTO WEDNESDAY AS LOW PRESSURE TRACKS ALONG A STALLED
FRONTAL BOUNDARY IN CENTRAL INDIANA. LOCALLY HEAVY RAINFALL IS
EXPECTED WITH MANY OF THE THUNDERSTORMS. LOWS TONIGHT WILL RANGE
FROM THE MID 50S NORTHWEST TO MID 60S SOUTHEAST. HIGHS ON
WEDNESDAY WILL CLIMB BACK INTO THE 70S.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 347 PM EDT TUE JUN 16 2015

...HEAVY RAINFALL TO RETURN TO PARTS OF THE AREA...

DRY FORECAST WILL CONTINUE INTO THE EVENING HOURS...ALLOWING FOR
CONTINUED RUNOFF OF RECENT HEAVY RAINFALL INTO MANY RIVERS...STREAMS
AND CREEKS. NUMEROUS AREAL AND RIVER BASED FLOOD WARNINGS REMAIN IN
EFFECT WITH SPECIFICS BEING FOUND IN THE RESPECTIVE TEXT PRODUCTS.
SUFFICE TO SAY A LOT OF WATER REMAINS IN FIELDS AND DITCHES TO MOVE
ACROSS MANY RIVER BASINS.

THE DRY FORECAST WILL COME TO AN END LATER TONIGHT AS THE FRONTAL
BOUNDARY AND DEEPER MOISTURE RESPONSIBLE FOR THE FLOODING TRIES TO
BUCKLE BACK NORTH SOMEWHAT AS LOW PRESSURE MOVES ALONG THE FRONT.
REINFORCEMENT OF TROPICAL MOISTURE FROM TS BILL WILL OVERSPREAD THE
AREA LATE TONIGHT INTO WEDNESDAY...SETTING THE STAGE FOR LOCALLY
HEAVY RAINFALL MAINLY DURING THE DAY WEDNESDAY. INITIALLY THE RAIN
WILL BE MORE OF A STRATIFORM/OVERRUNNING SETUP WITH AMOUNTS
GENERALLY ON THE LIGHTER SIDE. HOWEVER AS DEEPER MOISTURE (PWATS 2
INCHES OR GREATER) ARRIVES AND DIURNAL TRENDS COME INTO
PLAY...POCKETS OF HEAVIER RAINFALL AND SCATTERED THUNDERSTORMS WILL
LIKELY CAUSE AT LEAST LOCALIZED FLOODING ISSUES. A PLUS DOES APPEAR
TO BE THAT MODEL TRENDS CONTINUE TO SUGGEST THAT THE CONVECTIVE
THREAT AND ASSOCIATED HEAVIER RAINFALL WILL FOCUS MORE ACROSS
CENTRAL AND SOUTHERN INDIANA/OHIO WHICH MAY LESSEN ANY ADDITIONAL
FLOODING CONCERNS. LOCATIONS ALONG AND SOUTH OF US-24 LOOK TO BE IN
THE BEST POSITION TO SEE THE HEAVIEST RAINFALL...ON THE ORDER 0.5 TO
0.75" WITH HIGHER AMOUNTS ASSOCIATED WITH CONVECTION. FURTHER NORTH
AMOUNTS SHOULD AVERAGE BETWEEN A TENTH AND ONE QUARTER INCH.

POPS HAVE BEEN INCREASED TO CATEGORICAL IN THE SOUTH ON WEDNESDAY
WITH BETTER TEMPORAL DETAILS ADDED TO TRY TO TIME OUT RAIN MOVING
BACK IN. ALSO WITH ACTIVE WARNINGS AND INCREASED CONFIDENCE THAT
HEAVIEST RAIN WILL REMAIN SOUTH OF THE AREA WILL NOT ISSUE ANY FLASH
FLOOD WATCH AT THIS TIME AND LET OVERNIGHT SHIFT EVALUATE TRENDS.

&&

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 347 PM EDT TUE JUN 16 2015

ACTIVE PATTERN WITH PERIODIC CHANCES FOR RAIN/STORMS WILL PERSIST
INTO THIS WEEKEND AS FRONTAL BOUNDARY OSCILLATES BETWEEN THE LOWER
LAKES AND OHIO VALLEY ON THE SOUTHERN FRINGE OF PERTURBED/NEAR ZONAL
FLOW. HYDRO WILL REMAIN THE PRIMARY CONCERN GIVEN RECENT HEAVY RAINS
AND CONTINUOUS FEED OF GULF MOISTURE INTO THE BAROCLINIC ZONE. OF
PARTICULAR INTEREST WILL BE THE TRACK OF TROPICAL STORM BILL
REMNANTS INTO THE OHIO VALLEY SATURDAY INTO SATURDAY NIGHT. MODELS
CONTINUE TO DIFFER ON TRACK AT THIS RANGE AS REMNANT LOW EVENTUALLY
GETS INGESTED INTO WESTERLIES. AS A RESULT HELD WITH MID CHANCE POPS
(HIGHEST SOUTHEAST) WITH DEFINITE CONCERN FOR RENEWED FLOODING IN
THE UPPER WABASH/MAUMEE BASINS IF A MORE NORTHERLY TRACK COMES TO
FRUITION. MORE FAVORABLE DIURNAL TIMING OF SHORTWAVES AND
ASSOCIATED COLD FRONTAL PASSAGES THURSDAY AFTERNOON AND AGAIN
SUNDAY MAY SUPPORT A FEW STRONG TO SEVERE STORMS...WITH CLOUD
COVER, MARGINAL SHEAR, AND OVERALL TROPICAL NATURE TO AIRMASS
LIMITING FACTORS. PATTERN DOES LOOK TO BREAK DOWN A BIT BY NEXT
WEEK AS SLIGHT TROUGHING INTO THE GREAT LAKES LIKELY FORCES
FRONTAL BOUNDARY WELL SOUTH.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 128 AM EDT WED JUN 17 2015

VFR CONDITIONS WILL PERSIST THROUGH THE EARLY MORNING UNTIL
FRONTAL BOUNDARY LIFTS NORTH ONCE AGAIN. THIS WILL BRING A CHANCE
OF RAIN WITH SOME MVFR CEILINGS...ESPECIALLY AT KFWA...BY LATER
TODAY. PERIODS OF FUEL ALTERNATE CRITERIA LIKELY AT KFWA BASED ON
MOISTURE-LADEN INVERSION SEEN ON BOTH NAM AND GFS SOUNDINGS.
COULD ALSO BE A THUNDERSTORM AT KFWA BUT CONFIDENCE IN
TIMING/COVERAGE IS TOO LOW FOR INCLUSION IN THE TAF. DRIER
CONDITIONS EXPECTED TOWARDS THE END OF THE PERIOD BUT MVFR STRATUS
MAY REMAIN IN PLACE THROUGH THE OVERNIGHT.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...FISHER
SHORT TERM...FISHER
LONG TERM...STEINWEDEL
AVIATION...AGD

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 16, 7:03 AM EDT, 21 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
703 AM EDT TUE JUN 16 2015

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-171115-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
703 AM EDT TUE JUN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

FLOOD WARNINGS CONTINUE FOR A LARGE PORTION OF NORTHERN INDIANA
INTO NORTHWEST OHIO...PRIMARILY ALONG AND SOUTH OF ROUTE 30.
ADDITIONALLY...MODERATE TO MAJOR FLOODING IS FORECAST ON
LARGER...MAIN STEM RIVERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE PERSISTENT CHANCES FOR THUNDERSTORMS WEDNESDAY
THROUGH SUNDAY. THE HIGHEST CHANCES APPEAR TO BE IN THE WEDNESDAY
INTO WEDNESDAY NIGHT TIMEFRAME...AND AGAIN SATURDAY NIGHT INTO
SUNDAY. HEAVY RAINFALL AT TIMES...ESPECIALLY WEDNESDAY INTO
WEDNESDAY NIGHT...MAY LEAD TO FLASH FLOODING OR CONTRIBUTE TO
ADDITIONAL EXTENSIVE FLOODING IN AREAS ALREADY IMPACTED WITH
STANDING WATER. WHILE AN ISOLATED STRONG TO MARGINALLY SEVERE
STORM CANNOT BE RULED OUT ON WEDNESDAY...BY FAR THE PRIMARY THREAT
WILL BE VERY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SUBMIT FLOOD REPORTS AND HEAVY RAINFALL
TOTALS IN EXCESS OF TWO INCHES.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-LMZ043-046-MIZ077-171115-
LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
703 AM EDT TUE JUN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN...NORTHERN INDIANA AND THE NEARSHORE WATERS OF SOUTHEASTERN
LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SWIMMING CONDITIONS MAY BE DANGEROUS TODAY...ESPECIALLY AT
INDIANA BEACHES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE PERSISTENT CHANCES FOR THUNDERSTORMS WEDNESDAY
THROUGH SUNDAY. THE HIGHEST CHANCES APPEAR TO BE IN THE WEDNESDAY
INTO WEDNESDAY NIGHT TIMEFRAME...AND AGAIN SATURDAY NIGHT INTO
SUNDAY. HEAVY RAINFALL AT TIMES...ESPECIALLY WEDNESDAY INTO
WEDNESDAY NIGHT...MAY LEAD TO FLASH FLOODING OR CONTRIBUTE TO
ADDITIONAL EXTENSIVE FLOODING IN AREAS ALREADY IMPACTED WITH
STANDING WATER. WHILE AN ISOLATED STRONG TO MARGINALLY SEVERE
STORM CANNOT BE RULED OUT ON WEDNESDAY...BY FAR THE PRIMARY THREAT
WILL BE VERY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SUBMIT FLOOD REPORTS AND HEAVY RAINFALL
TOTALS IN EXCESS OF TWO INCHES.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:20 AM EDTAreal Flood WarningIWXAdams, Allen, Blackford, Cass, Fulton, Grant and 6 more6 hr
Jun 17, 6:33 PM EDTAreal Flood WarningIWXAdams, Huntington, Wabash, Wells3 hr

Nearby

Flash Flood Watches in Indiana, 2015Flash Flood Watches in Ohio, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.